# SDR UPS98225442

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192066
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-06.00-03) NR 3 FLAP TRACK SPOILER BEAM MOUNT PAD CORRODED.  REMOVED TRACK AND ROUTED TO MACHINE SHOP AND REWORK TRACK ON FAB NR 47285 AND OHM 57-40-1 AND PO NR IML244734, ILM244733 AND SRM 51-30-2 AND WILL BE REINSTALLED ON TC NR C57-581-04-3D WINGS 104.
